Hi, I have a history of acne, but this rash on my face is different and is strictly around my nose and mouth. Is it Perioral dermatitis? or could it be something else? and what should I do to treat this condition?
Perioral dermatitis, a condition related to acne vulgaris, consists of red papules that may appear microvesicular that typically affect the nasolabial folds, perioral area or perioccular area. It usually affects women between the ages of 20 and 45.
It is commonly caused by the use of fluorinated topical glucocorticoid steroids to this area.
It is treated in a similar manner to acne vulgaris with tetracycline antibiotics or erythromycin but, without the use of topical steroids.
Recently, photodynamic therapy (PDT) has been reported to be helpful, although large studies have not yet been performed.
Roaccutane has been used in patients with severe perioral dermatitis with some benefit. Do consult with a dermatologist regularly.
I have this same exact thing, almost identical on the corners of the mouth with the redness. I also have some irritation under my nose from time to time. Also, on the side of my nose on the left side. I have large pores and pimples on my nose are always around. Its mostly red. They go away then come right back, its a cycle. Tell me what youve done. Anyone else with this problem? Also, after i shower My mouth area is really dry, but no other area of my face. almost 2 years like this.
yea i have this too i don't know why this happened though this rash kind of came out of no where it progressed from the sides of my nose and spread around my mouth and even to my eyelids. im trying topical antibiotics to treat it.. will that work?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.